# SDR DHL2001803006

- Difficulty date: June 9, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- Engine: Ge CFM562C
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Plug
- Part number: 9992M85P01
- Condition: Unsecure
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, E, A

## Discrepancy

NR 2 ENG FIRE WARNING.  BOTH A & B LOOP.  EMERGENCY CHECKLIST RUN - AFT FIRE BOTTLE DISCHARGED.  FOUND COMBUSTER BORESCOPE PLUGS, 1 AND 3 O'CLOCK, IMPROPERLY SECURED.  RESECURED 2 BORESCOPE PLUGS PER CFM M/M 72-42-00.  PERFORMED VISUAL INSPECTION OF ENGINE AND COWL PER M/M 71-00.  NO DEFECTS NOTED.
